DOI 10.1097/00000441-198201000-00007
Fatal methyldopa-associated granulomatous hepatitis and myocarditis.
Аннотация
A 78-year-old woman developed spiking fever of obscure etiology while receiving long term therapy with methyldopa and died suddenly seven days after admission to the hospital. Autopsy showed widespread granulomas in the liver, spleen, lymph nodes and bone marrow, interstitial myocarditis with granulomatous features and renovascular vasculitis. Eosinophils were prominent in the granulomas and in the myocardium consistent with a drug-induced cell mediated hypersensitivity reaction presumably triggered by methyldopa. The need for a careful drug history in fever of obscure etiology is emphasized.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.